Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Can I take Metronidazole and Fluconazole before an endoscopy?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
I am scheduled for an endoscopy on Tues. but was diagnosed with a yeast infection today. can i take metronidazole and fluconazole less an a week before the procedure??
Posted Thu, 6 Mar 2014 in Digestion and Bowels
Answered by Dr. Klerida Shehu 4 hours later
Brief Answer: Yes you can take them... Detailed Answer: Hi, I read your query very carefully. Yes you can take the metronidazole and fluconazole less than a week from the procedure. Because the endoscopy isn't related to the medication you are taking. The only thing that you should keep in mind is don't eat dinner the nigh before procedure and drink plenty of water. Hope it was of help! Dr. KLerida
Above answer was peer-reviewed by
Follow-up: Can I take Metronidazole and Fluconazole before an endoscopy? 57 minutes later
Thank you
Answered by Dr. Klerida Shehu 6 hours later
Brief Answer: Wishing all the best..... Detailed Answer: Hi again, I am glad to know that my answer was helpfull. Wishing you all the best. Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor